# SDR AALA201903299013

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 12,595 hours, 5,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FLIGHT ATTENDANT FLASH LIGHT REQUIRED BATTERY REPLACEMENT. MAINTENANCE REPLACED BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
